Sent: FRI 5/23/23 4:15PM
Subject: Dr. V’s Visit (Second Day)
Hi Everyone: The nurse took the holter monitor off me that I wore for 24 hours today. The doctor did not get a chance to see the results before I left, but later on the receptionistcalled and told me that I had an erratic heart beat and that they will call in some more pills for me to take. Today they tried to give me a stress test but I FLUNKED! I was on the tread mill for one minutes and twenty-twoseconds. The Doctor stopped it and decided to do a chemical test. I was all pooped out and could hardly catchmy breath. They injected a drug call Persentine and it does about the same as walking on the tread mill but takes a bit longer.
When it was done, I laid on the table until my heart rate when down. It took a long time going down. I did not go lower than 99; and then it would go up again. Later when I was in the waiting room (had to wait until all the medication went through my system) my throat started to tighten up, just like it did the night of April 1st when I went to see Dr. W. That was while I was in bed, and I could hear my heart beat pretty loudly.
The Doctor said he did not know why my throat was tightening up. But Dr. V. told the nurse he is going to check on my thyroid. He was explaining that it was an apothetic thyroidism syndrome where I may feel nervous inside but not show it outside -something like that. That may cause the increase in high blood pressure.
Last year when I was to have the hemorrhage surgery, I know I was not nervous; I wanted it done and over with, but the pressure was getting higher and higher when they decided not to do the surgery; too high of a risk of a stroke or heart attack. To make a long story short, I went to get some blood work done: TSH, T4RIA, T3RA, T7 Index and a magnesium level. Course, theresults wont be available because of the holiday. The lab has to have the results of two of those tests then send itto another lab for the T7 Index results. Those tests, as I know are for the thyroid.
When the nurse called about the new pills she said some- thing like I had Articardia - Arrhythmia. After two weeks of taking the new pills, he wants me to come back on Jun 4th and they will put another halter on me for 24 hours and see it the heart rhythm responded to the additional pills.(That Articardia she said was an SVT heart or an irregular heart beat. Amen! Will keep you informed.
You all have a nice holiday. Sorry, Anna about your hand.Hope it will get better soon.
All our love, M&D; Busia &Dziadzi, and El and Ed.
Leave a Comment: